MAUDE Adverse Event Report: SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT

SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number 20645-XXXMP
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sientra complaint #: (b)(4).At this time, the suspect device has not been returned for evaluation.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
Bilateral capsular contracture, baker grade 2, right side.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer (Section G)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer Contact
denise dajles
8055623500
MDR Report Key14186167
Report Number1651189-2022-02464
Device Sequence Number12002330
Product Code FTR
UDI-Device Identifier00812790021789
UDI-Public00812790021789
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model Number20645-XXXMP
Device Catalogue Number20645-290MP
Device Lot Number5372473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date04/22/2022
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale